# SDR HEEA073600

- Difficulty date: June 18, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N8594X
- Make and model: Bell 206L-3
- Aircraft serial: 51531
- Aircraft time: 7,649 hours
- System (JASC): 7600 · Engine Controls
- Part: Actuator
- Part number: 206062721109
- Part serial: 1380
- Condition: Stuck
- Location: Engine Controls
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STICKING, WILL NOT ACTUATE.
